Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Bogolyubov's functional equation and the lie-poisson-lasov simplectic structure associated with it

  • 23 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. N. Bogolyubov and N. N. Bogolyubov (Jr.), Introduction to Quantum Statistical Mechanics [in Russian], Nauka, Moscow (1984).

  2. 2.

    N. N. Bogolyubov and D. V. Shirkov, Introduction to the Theory of Quantum Fields [in Russian], Nauka, Moscow (1973).

  3. 3.

    N. N. Bogolyubov, Problems of the Dynamical Theory in Statistical Physics [in Russian], Gostekhizdat, Moscow-Leningrad (1946).

  4. 4.

    N. N. Bogolyubov (Jr.) and A. K. Prikarpatskii, “The Wiener quantum operator and N. N. Bogolyubov's method of generating functionals in nonequilibrium statistical physics,” Dokl. Akad. Nauk SSSR,285, No. 3, 505–506 (1985).

  5. 5.

    N. Bourbaki, Lie Groups and Lie Algebras [Russian translation], Nauka, Moscow (1972).

  6. 6.

    A. Kaufman and R. L. Dewar, “Canonical derivation of the Vlasov-Coulomb noncanonical Poisson structure,” Contemp. Math.,28, 51–54 (1984).

  7. 7.

    V. Guillemin and S. Sternberg, “The moment map and collective motion,” Ann. Phys.,127, 220–253 (1980).

  8. 8.

    B. Kupershmidt and T. Ratiu, “Canonical maps between semidirect products with applications to elasticity and superfluids,” Commun. Math. Phys.,90, 236–250 (1983).

  9. 9.

    H. Flaschka, A. C. Newell, and T. Ratiu, “Kac-Moody Lie algebras and soliton equations, II, III,” Physica, D.9, 300–332 (1983).

  10. 10.

    J. Marsden, P. Morrison, and A. Weinstein, “The Hamiltonian structure of the BBQKY equations,” Contemp. Math.,24, 115–124 (1984).

  11. 11.

    I. O. Parasyuk, “Non-Poissonian commutative symmetries and the multidimensional invariant tori of Hamiltonian systems,” Dokl. Akad. Nauk Ukr.SSR, Ser. A, No. 10, 13–16 (1984).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 38, No. 6, pp. 774–778, November–December, 1986.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bogolyubov, N.N., Prikarpatskii, A.K. & Samoilenko, V.G. Bogolyubov's functional equation and the lie-poisson-lasov simplectic structure associated with it. Ukr Math J 38, 654–657 (1986). https://doi.org/10.1007/BF01056653

Download citation


  • Functional Equation
  • Simplectic Structure